# SDR SWAA2012111209222

- Difficulty date: November 10, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 37,694 hours, 25,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: LP72650001
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT FWD OVERHAUL EMERGENCY EXIT LIGHT HOUSING CRACKED.  REMOVED AND REPLACED LIGHT HOUSING IAW SRM.
